2019
Том 71
№ 9

All Issues

Il'man V. M.

Articles: 2
Article (Russian)

Singularities of Solutions of One Class of Equations of Continuum Mechanics

Il'man V. M., Kapustyan V. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 1. - pp. 12-21

We analyze one class of families of integral equations and describe the dependence of the singularities of solutions of integral equations on the dimensions of the families of kernels of equations. On the basis of these results, we propose procedures for the construction of approximate solutions for a small parameter.

Brief Communications (Ukrainian)

Singularities of Solutions of Singular Integral Equations

Il'man V. M., Kapustyan V. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 10. - pp. 1429-1436

From the point of view of singularities of differential mappings, we determine the dependence between the dimension of a family of singular equations and the types of singularities of their solutions.